# SDR CWQA20210122001

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N993XZ
- Make and model: Amd FALCON7X
- Aircraft serial: 216
- Aircraft time: 1,882 hours, 846 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: TY280005
- Part serial: 0108
- Condition: Malfunctioned
- Location: Slat/Flaps
- Part time: 1,882 hours, 846 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW SELECTED SLATS AND FLAPS FIRST POSITION SF1, FOLLOWED BY FLAP FAIL AND FLAP ASYMMETRY MESSAGE.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE EVALUATION COULD NOT DUPLICATE PROBLEM, FLAPS INSPECTION AND OPERATION OF FLAPS AND SLATS WERE NORMAL.  FLAP POSITIONS SENSORS CHECKED, ALL INDICATIONS NORMAL.  FAULT CODES REVIEWED WHICH INDICATED PROBABLE CAUSE SLAT FLAP AIRBRAKE UNIT (SFAU).  SFAU WAS REMOVED AND REPLACED, P/N OFF TY2800-05 S/N OFF 0108, OPERATIONS AND FUNCTION TESTS GOOD.  SUBSEQUENT FLIGHT PERFORMED WITH NO ISSUES.
